RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 184, Number 5, Pages 1048–1049 (Mi dan34438)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

The limit theorem for the number of classes of primitive quadratic forms with negative determinant

A. S. Fainleib


Full text: PDF file (225 kB)

Bibliographic databases:

Presented: . . 
Received: 30.05.1968

Citation: A. S. Fainleib, “The limit theorem for the number of classes of primitive quadratic forms with negative determinant”, Dokl. Akad. Nauk SSSR, 184:5 (1969), 1048–1049

Citation in format AMSBIB
\Bibitem{Fai69}
\by A.~S.~Fainleib
\paper The limit theorem for the number of classes of primitive quadratic forms with negative determinant
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 184
\issue 5
\pages 1048--1049
\mathnet{http://mi.mathnet.ru/dan34438}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0244157}
\zmath{https://zbmath.org/?q=an:0195.33402}


Linking options:
  • http://mi.mathnet.ru/eng/dan34438
  • http://mi.mathnet.ru/eng/dan/v184/i5/p1048

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. M. Fomenko, “On the value distribution for $L(1,\mathrm{sym}^2f)$”, St. Petersburg Math. J., 17:6 (2006), 1031–1046  mathnet  crossref  mathscinet  zmath  elib
  • Number of views:
    This page:24
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019